On Finite Affine Planes of Rank 3.

Donald G. Higman

Mathematische Zeitschrift (1968)

  • Volume: 104, page 147-149
  • ISSN: 0025-5874; 1432-1823

How to cite


Higman, Donald G.. "On Finite Affine Planes of Rank 3.." Mathematische Zeitschrift 104 (1968): 147-149. <http://eudml.org/doc/170938>.

author = {Higman, Donald G.},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {147-149},
title = {On Finite Affine Planes of Rank 3.},
url = {http://eudml.org/doc/170938},
volume = {104},
year = {1968},

AU - Higman, Donald G.
TI - On Finite Affine Planes of Rank 3.
JO - Mathematische Zeitschrift
PY - 1968
VL - 104
SP - 147
EP - 149
KW - foundations of geometry
UR - http://eudml.org/doc/170938
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.